Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

I wonder if it an an allergic reaction to antibiotics?

Posted Mar 08 2009 11:21am
Kara today, the rash is fading.


Thank you all for your comments, I have been scouring the web (it being a weekend, the doctors offices are not open) and I have seen similar rashes on kids who had allergic reactions to Amoxicillin, which Kara was on.



I found this blog

http://www.homeschoolblogger.com/lauramb/59912/ and it appears that many rashes are a mystery to folks, weird that so many look the same yet everyone had something else.


And here is a good picture of the rash: Amoxicillin rash

I read there were two types of rash associated with Amoxicillin, one that is a drug reaction but not an allergic response, the other is an allergic reaction, with itching and hives. I had a rash from it after Julia was born, they took me off and put me on Sulfa antibiotics, and I broke out in hives that lasted 3 weeks. No fun.
Post a comment
Write a comment:

Related Searches